Patient : I had blepharplasty done under my left eye over 2 weeks ago (removal of a fat pad). About 4 days later I made the stupid mistake of snorting some oxycodone and adderall and got an awful eye infection. I dont know if the drugs I did caused the infection...the doctors said no but they were only emergency doctors in the ER. I currently take adderall for recreational use and am worried that it is ruining the surgery that I had under my left eye considering my eye is still in its delicate stage of healing. Do you know if this is true? Does adderall cause swelling in the eyes especially after cosmetic eye surgery (blepharplasty)? I am freaking out and am unable to get a hold of my doctor that did the surgery. The adderall are 30 miligram tablets and I sometimes take 2 of them.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.